Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
163 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Overdoses of paracetamol

when i am depressed i took 20 tabs of paraceitomal(10 tabs- 500 mg 10 tabs of 650 mg). this happened on last saurday. on that i suffered with vomittings and sickness. after that i was normal. because of some personnel problems my mental condition is not k. i am feeling more tierd, head ach. is there any chances of liver failure or what may be the result of this tabs and how many day it will take for me recover. Please send me the reply as soon as possible.
Tue, 3 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Medical Topics
Anesthesiologist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.

I have reviewed your query and here is my advice. Luckily, you had vomiting after taking somany tablet of Paracetamol. If you don't have any symptom like stomach pain, anorexia, severe yellow urine then don't worry. But please don't do in future.

Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Dilip Shah
I find this answer helpful

1 Doctor agrees with this answer

  Anonymous's Response
Anonymous's  Response

Paracetamol mainly causes liver problems and is not a very dangerous drug. So you should be fine within 4 to 6 weeks of the episode. Hope you recover fully and do not repeat it in the future. It is an unnecessary waste of time and resources along with a play in emotions of the near and dear ones.

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I overdose paracetamol 30 tablets 3 times.My Abdomen Swell up.Can any1 suggest me possible reason of swalling? I have eaten 30 paracetamol tables 3...

Recent questions on  Liver

doctor1 MD

My daughter has not seen a liver specialist yet but has abnormal liver function associated GP thinks to hormone pill which she stopped 4 days ago....

doctor1 MD

20 day before we come to know that my father is suffering from hepatitis B as well as 20% liver damage. he also had cirrhosis. After some of...

doctor1 MD

I am a 52 yr old female and as yet am not in the menopause but I have been having my period for 2 weeks now. In this time I have light days but on...

doctor1 MD

I m scared I have liver cancer or failure at the great age of 17. None of the pain is serious. I have this little dull pain in my abdomen below the...

doctor1 MD

I HAVE TINGLING PAIN IN MY RIGHT SIDE BELOW THE RIB CAGE . BUT ONLY WHEN I SIT IT GOING COMPLETELY AWAY WHEN I LAY DOWN?

doctor1 MD

I have been taking atorvastatin 40 mg for 4 months - through carotid endarterectomy surgery - with horrible subjective side effects which,...

doctor1 MD

Hi Doctor, I am xxxxxxx XXXXXXX from XXXXXXX Age 38 years. Last month i have got my LFT done where SGPT was 132 and SGOT was 82 because i consume...